Small cell lung cancer that has spread to my spine and Plurea

Hi my name is Roy and I have just passed my third session of Chemotherapy and until now I have not suffered any symptoms or after effects of the treatment however I have now had two terrible days of very heavy pressure in my chest particularly around the top of the lungs and the pain I am getting in the middle of my chest is like when one has been running really fast for a long time and then stopping. It is like a very hot ball between my lungs also I feel very tired all the time and very very dizzy. Is there anyone else out there that is suffering or has sufffered in the same way?

I have reported it to my Oncologist and his has said. I shouldn’t worry about it???

The problem is that it is all very painful and demoralising. Any comments that might help???

Comments

  • LouiseJLouiseJ Posts: 161 mod

    @Roy

    Hello Roy,

    I am so sorry that you are beginning to experience some of the horrid side-effects of your treatment. It is remarkable that you have resisted them so far. I am sure that must be something to do with how you have been able to maintain your fitness levels, and your general sense of well-being.

    I know the cancer you have is different to mine, but I do remember having chest pains and dizziness during my chemo. I too was really worried and mentioned it to my oncologist, who also told me not to worry about it! It was indeed just an 'effect' of the chemo, and not long lasting. I also was very short of breath, all the time, all through chemo. That slowly improved over time once all my treatment had finished.

    Are you able to take some pain relief to help ease the pain?

    I was thinking of you this morning, because of the other post you put up recently.

    You are amazing, I re-read your previous posts about how well you have been feeling, your determination to fight this, your enthusiasm for life and living it to the full. Don't give up on hope, this bit may become really tough, try and focus on what the chemo will achieve, and the hope that it will be effective.

    Hang in there, please come and chat to us, you will always find a friendly voice and a listening ear here.

    Chat soon.

    Lou x

  • hessomhessom Posts: 98 Community Admin

    Hi @Roy I'm sorry to hear that you've started feeling some of the awful side effects of treatment but I am glad to hear that you have quickly raised this with your oncologist and hopefully this has helped put your mind at ease.

    Hopefully some members in the Community can help suggest some simple ways to combat these side effects!

Sign In or Register to comment.